Article citationsMore>>

M. Mishra and N. Gupta, “Singularity treatment for integral equations in electromagnetic scattering using Monte Carlo integration technique,” Microwave and Optical Technology Letters, Vol. 50, No. 6, pp. 1619–1623, June 2008.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.